# SDR CALA2013102492345

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,817 hours, 10,442 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483533
- Part serial: 144
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 2 WINDOW HAS LARGE DELAMINATION ALONG LOWER EDGE APPROXIMATELY 11 IN BY 2- 2.5 IN.  REPLACED WINDOW IAW MM, OPERATIONS CHECKED OK.
